# SDR USAASA01037

- Difficulty date: July 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A, Y
- Precautionary procedure: F, A

## Discrepancy

JFK - FLT 6808 - EN ROUTE LGA-BOS, WHILE CLIMBING THROUGH FL080, FELT MULTIPLE COMPRESSION STALLS AND OBSERVED SHOTS OF FLAME FROM THE LEFT SIDE OF THE AIRCRAFT.  THE NR 1 ENGINE THROTTLE WAS MOVED TO IDLE, HOWEVER, THE ENGINE INDICATED SHUTDOWN.  THE FLIGHT DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSEMBLY AND THE NR 1 ENGINE FORWARD EXTINGUISHER BOTTLE.  (M)
